# SDR AALA20060631

- Difficulty date: August 30, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Manifold
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - UNABLE TO FEED FUEL FROM LEFT WING TANK.  FUEL ONLY USED FROM RIGHT HAND TANK.  LANDED DFW WITHOUT INCIDENT.  CROSSFEED MANIFOLD APPEARED STUCK OPEN WITH RIGHT HAND PUMPS STRONGER THAN LEFT  HAND PUMPS BURNING RIGHT HAND FUEL FIRST.  PERFORMED FUEL QUANTITY BITE CHECKS, FUEL QUANTITY SYSTEM CHECK AND FUEL PUMP CHECK.  NO FAULTS FOUND.  COULD NOT DUPLICATE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
